# SDR HEEA080674

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,556 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transducer
- Part number: BSE20630G
- Part serial: 63282267
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE GAUGE SHOWS FUEL PRESSURE WITH BOOST PUMPS OFF. REPLACED WITH SERVICEABLE PART.
